Triple Lacunary Sequence Spaces for Fuzzy NumbersJournal: Süleyman Demirel University Faculty of Arts and Science Journal of Science (Vol.17, No. 2)
Publication Date: 2022-11.25
Authors : Işıl Açık Demirci;
Page : 270-287
Keywords : Lacunary statistical convergence; Statistical convergence; Fuzzy number; Triple sequence;
It was Nanda  in 1989 who demonstrate that all convergent fuzzy number sequences are complete metric spaces. Nuray  gave the relations between lacunary statistical convergent and statistical convergent sequences in fuzzy numbers. Various aspects of fuzzy number sequences have been discussed by many different authors. In this work, we peruse the notions of lacunary statistical convergence of a triple sequence of fuzzy numbers and triple lacunary strongly p-Cesàro summability. We define triple lacunary statistically Cauchy sequence, triple lacunary strongly p-Cesàro summable and lacunary statistically convergent to a fuzzy number. We think that there is a relationship between these various concepts. Thus in this article, we include some basic theorems on this subject.
Other Latest Articles
Last modified: 2022-12-08 18:07:50